# SDR AALA20120806006

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 40,614 hours, 10,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200364
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED SKIN ALONG FORWARD EDGE OF AFT PANEL BETWEEN STATIONS 170 AND 194.  REMOVED DAMAGED SKIN AND HOT BONDED NEW OVERLAY IN REPAIR AREA PER SRM 51-70-07-0G.
